# SDR DALA1222619203

- Difficulty date: March 21, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N903DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53383
- Aircraft time: 45,964 hours, 24,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 169 Lbl 55
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL MAIN CABIN FLOOR PANEL WEB,  FOUND INTERCOSTAL CORRODED AND BROKEN THRU AT STA 169 LBL 55.  REMOVED INTERCOSTAL AT MAIN CABIN STA 169 LBL 55 IAW MD90 SRM 51-30-02 PG1 VOL 2.  FABBED INTERCOSTAL.  INSTALLED INTERCOSTAL IAW MD90 SRM 51-10-05 PG 1 AND MD90 SRM 51-30-02 PG 1.  AT SAA/SAT DURING HMV.
